Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 53, Issue 4 - Jul 2016
Volume 53, Issue 3 - May 2016
Volume 53, Issue 2 - Mar 2016
Volume 53, Issue 1 - Jan 2016
Selecting the target year
ON CHARACTERIZATIONS OF SET-VALUED DYNAMICS
Chu, Hahng-Yun ; Yoo, Seung Ki ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 959~970
DOI : 10.4134/BKMS.b140767
In this paper, we generalize the stability for an n-dimensional cubic functional equation in Banach space to set-valued dynamics. Let
be an integer. We define the n-dimensional cubic set-valued functional equation given by
We first prove that the solution of the n-dimensional cubic set-valued functional equation is actually the cubic set-valued mapping in . We prove the Hyers-Ulam stability for the set-valued functional equation.
SOME FAMILIES OF IDEAL-HOMOGENEOUS POSETS
Chae, Gab-Byung ; Cheong, Minseok ; Kim, Sang-Mok ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 971~983
DOI : 10.4134/BKMS.b150204
A partially ordered set P is ideal-homogeneous provided that for any ideals I and J, if
, then there exists an automorphism
. Behrendt  characterizes the ideal-homogeneous partially ordered sets of height 1. In this paper, we characterize the ideal-homogeneous partially ordered sets of height 2 and nd some families of ideal-homogeneous partially ordered sets.
STABILITY OF MAP/PH/c/K QUEUE WITH CUSTOMER RETRIALS AND SERVER VACATIONS
Shin, Yang Woo ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 985~1004
DOI : 10.4134/BKMS.b150337
We consider the MAP/PH/c/K queue in which blocked customers retry to get service and servers may take vacations. The time interval between retrials and vacation times are of phase type (PH) distributions. Using the method of mean drift, a sufficient condition of ergodicity is provided. A condition for the system to be unstable is also given by the stochastic comparison method.
BOUNDED PARTIAL QUOTIENTS OF SOME CUBIC POWER SERIES WITH BINARY COEFFICIENTS
Ayadi, Khalil ; Beldi, Salah ; Lee, Kwankyu ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1005~1015
DOI : 10.4134/BKMS.b150402
It is a surprising but now well-known fact that there exist algebraic power series of degree higher than two with partial quotients of bounded degrees in their continued fraction expansions, while there is no single algebraic real number known with bounded partial quotients. However, it seems that these special algebraic power series are quite rare and it is hard to determine their continued fraction expansions explicitly. To the short list of known examples, we add a new family of cubic power series with bounded partial quotients.
GENERALIZED CAYLEY GRAPH OF UPPER TRIANGULAR MATRIX RINGS
Afkhami, Mojgan ; Hashemifar, Seyed Hosein ; Khashyarmanesh, Kazem ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1017~1031
DOI : 10.4134/BKMS.b150487
Let R be a commutative ring with the non-zero identity and n be a natural number.
is a simple graph with
as the vertex set and two distinct vertices X and Y in
are adjacent if and only if there exists an
lower triangular matrix A over R whose entries on the main diagonal are non-zero such that
, where, for a matrix B,
is the matrix transpose of B.
is a generalization of Cayley graph. Let
upper triangular matrix ring over R. In this paper, for an arbitrary ring R, we investigate the properties of the graph
CLASS-PRESERVING AUTOMORPHISMS OF CERTAIN HNN EXTENSIONS OF BAUMSLAG-SOLITAR GROUPS
Kim, Goansu ; Zhou, Wei ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1033~1041
DOI : 10.4134/BKMS.b150491
We show that, for any non-zero integers
, class-preserving automorphisms of the group
are all inner. Hence, by using Grossman's result, the outer automorphism group of
is residually finite.
A GEOMETRIC APPROACH TO THE STUDY OF AUTOMORPHISM GROUPS
Krantz, Steven G. ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1043~1049
DOI : 10.4134/BKMS.b150506
In this paper we study questions about automorphism groups of domains in
, formulating the ideas entirely in terms of metric geometry. We also provide some applications.
CRYPTANALYSIS AND IMPROVEMENT OF A PROXY SIGNATURE WITH MESSAGE RECOVERY USING SELF-CERTIFIED PUBLIC KEY
Chande, Manoj Kumar ; Lee, Cheng-Chi ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1051~1069
DOI : 10.4134/BKMS.b150516
Combining the concept of self-certified public key and message recovery, Li-Zhang-Zhu (LZZ) gives the proxy signature scheme with message recovery using self-certified public key. The security of the proposed scheme is based on the discrete logarithm problem (DLP) and one-way hash function (OWHF). Their scheme accomplishes the tasks of public key verification, proxy signature verification, and message recovery in a logically single step. In addition, their scheme satisfies all properties of strong proxy signature and does not use secure channel in the communication between the original signer and the proxy signer. In this paper, it is shown that in their signature scheme a malicious signer can cheat the system authority (SA), by obtaining a proxy signature key without the permission of the original signer. At the same time malicious original signer can also cheat the SA, he can also obtain a proxy signature key without the permission of the proxy signer. An improved signature scheme is being proposed, which involves the remedial measures to get rid of security flaws of the LZZ et al.'s. The security and performance analysis shows that the proposed signature scheme is maintaining higher level of security, with little bit of computational complexity.
CHARACTERIZATION OF FUNCTIONS VIA COMMUTATORS OF BILINEAR FRACTIONAL INTEGRALS ON MORREY SPACES
Mao, Suzhen ; Wu, Huoxiong ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1071~1085
DOI : 10.4134/BKMS.b150518
be the bilinear fractional integral operator, and
be the commutator of
with pointwise multiplication b (i = 1, 2). This paper shows that if the commutator
for i = 1 or 2 is bounded from the product Morrey spaces
to the Morrey space
for some suitable indexes
, q, then
, as well as that the compactness of
for i = 1 or 2 from
(the closure in
of the space of
functions with compact support). These results together with some previous ones give a new characterization of
functions in essential ways.
WEAKLY EINSTEIN CRITICAL POINT EQUATION
Hwang, Seungsu ; Yun, Gabjin ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1087~1094
DOI : 10.4134/BKMS.b150521
On a compact n-dimensional manifold M, it has been conjectured that a critical point of the total scalar curvature, restricted to the space of metrics with constant scalar curvature of unit volume, is Einstein. In this paper, after derivng an interesting curvature identity, we show that the conjecture is true in dimension three and four when g is weakly Einstein. In higher dimensional case
, we also show that the conjecture is true under an additional Ricci curvature bound. Moreover, we prove that the manifold is isometric to a standard n-sphere when it is n-dimensional weakly Einstein and the kernel of the linearized scalar curvature operator is nontrivial.
GEOMETRIC INEQUALITIES FOR SUBMANIFOLDS IN SASAKIAN SPACE FORMS
Presura, Ileana ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1095~1103
DOI : 10.4134/BKMS.b150523
B. Y. Chen introduced a series of curvature invariants, known as Chen invariants, and proved sharp estimates for these intrinsic invariants in terms of the main extrinsic invariant, the squared mean curvature, for submanifolds in Riemannian space forms. Special classes of submanifolds in Sasakian manifolds play an important role in contact geometry. F. Defever, I. Mihai and L. Verstraelen  established Chen first inequality for C-totally real submanifolds in Sasakian space forms. Also, the differential geometry of slant submanifolds has shown an increasing development since B. Y. Chen defined slant submanifolds in complex manifolds as a generalization of both holomorphic and totally real submanifolds. The slant submanifolds of an almost contact metric manifolds were defined and studied by A. Lotta, J. L. Cabrerizo et al. A Chen first inequality for slant submanifolds in Sasakian space forms was established by A. Carriazo . In this article, we improve this Chen first inequality for special contact slant submanifolds in Sasakian space forms.
A CHARACTERIZATION OF THE UNIT GROUP IN ℤ[T×C
Bilgin, Tevfik ; Kusmus, Omer ; Low, Richard M. ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1105~1112
DOI : 10.4134/BKMS.b150526
Describing the group of units
of the integral group ring
, for a finite group G, is a classical and open problem. In this note, we show that
are free groups of ranks 97 and 5, respectively.
FIRST EIGENVALUES OF GEOMETRIC OPERATORS UNDER THE YAMABE FLOW
Fang, Shouwen ; Yang, Fei ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1113~1122
DOI : 10.4134/BKMS.b150530
Let (M, g(t)) be a compact Riemannian manifold and the metric g(t) evolve by the Yamabe flow. In the paper we derive the evolution for the first eigenvalue of geometric operator
under the Yamabe flow, where
is the Witten-Laplacian operator,
, and R is the scalar curvature with respect to the metric g(t). As a consequence, we construct some monotonic quantities under the Yamabe flow.
NOTE ON LOCAL ESTIMATES FOR WEAK SOLUTION OF BOUNDARY VALUE PROBLEM FOR SECOND ORDER PARABOLIC EQUATION
Choi, Jongkeun ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1123~1148
DOI : 10.4134/BKMS.b150567
The aim of this note is to provide detailed proofs for local estimates near the boundary for weak solutions of second order parabolic equations in divergence form with time-dependent measurable coefficients subject to Neumann boundary condition. The corresponding parabolic equations with Dirichlet boundary condition are also considered.
ON DEGENERATE q-BERNOULLI POLYNOMIALS
Kim, Taekyun ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1149~1156
DOI : 10.4134/BKMS.b150583
In this paper, we introduce the degenerate Carlitz q-Bernoulli numbers and polynomials and give some interesting identities and properties of these numbers and polynomials which are derived from the generating functions and p-adic integral equations.
DISTRIBUTIONAL SOLUTIONS OF WILSON'S FUNCTIONAL EQUATIONS WITH INVOLUTION AND THEIR ERDÖS' PROBLEM
Chung, Jaeyoung ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1157~1169
DOI : 10.4134/BKMS.b150584
We find the distributional solutions of the Wilson's functional equations
, the space of Schwartz distributions, T(x, y) = x + y,
an involution, and
are pullback and tensor product of distributions, respectively. As a consequence, we solve the
' problem for the Wilson's functional equations in the class of locally integrable functions. We also consider the Ulam-Hyers stability of the classical Wilson's functional equations
in the class of Lebesgue measurable functions.
LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD WITH A SYMMETRIC METRIC CONNECTION OF TYPE (ℓ, m)
Jin, Dae Ho ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1171~1184
DOI : 10.4134/BKMS.b150590
We define a new connection on semi-Riemannian manifolds, which is called a symmetric connection of type (
, m). Semi-symmetric connection and quarter-symmetric connection are two examples of this connection such that
respectively. In this paper, we study lightlike hypersurfaces of an indefinite Kaehler manifold endowed with a symmetric metric connection of type (
ON FUNCTIONAL EQUATIONS OF THE FERMAT-WARING TYPE FOR NON-ARCHIMEDEAN VECTORIAL ENTIRE FUNCTIONS
An, Vu Hoai ; Ninh, Le Quang ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1185~1196
DOI : 10.4134/BKMS.b150600
We show a class of homogeneous polynomials of Fermat-Waring type such that for a polynomial P of this class, if
are two families of linearly independent entire functions, then
, where c is a root of unity. As a consequence, we prove that if X is a hypersurface defined by a homogeneous polynomial in this class, then X is a unique range set for linearly non-degenerate non-Archimedean holomorphic curves.
A REFINEMENT OF THE UNIT AND UNITARY CAYLEY GRAPHS OF A FINITE RING
Naghipour, Ali Reza ; Rezagholibeigi, Meysam ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1197~1211
DOI : 10.4134/BKMS.b150601
Let R be a finite commutative ring with nonzero identity. We define
to be the graph with vertex set R in which two distinct vertices x and y are adjacent if and only if there exists a unit element u of R such that x + uy is a unit of R. This graph provides a refinement of the unit and unitary Cayley graphs. In this paper, basic properties of
are obtained and the vertex connectivity and the edge connectivity of
are given. Finally, by a constructive way, we determine when the graph
is Hamiltonian. As a consequence, we show that
has a perfect matching if and only if
is an even number.
MEROMORPHIC FUNCTIONS SHARING FOUR VALUES WITH THEIR DIFFERENCE OPERATORS OR SHIFTS
Li, Xiao-Min ; Yi, Hong-Xun ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1213~1235
DOI : 10.4134/BKMS.b150609
We prove a uniqueness theorem of nonconstant meromorphic functions sharing three distinct values IM and a fourth value CM with their shifts, and prove a uniqueness theorem of nonconstant entire functions sharing two distinct small functions IM with their shifts, which respectively improve Corollary 3.3(a) and Corollary 2.2(a) from , where the meromorphic functions and the entire functions are of hyper order less than 1. An example is provided to show that the above results are the best possible. We also prove two uniqueness theorems of nonconstant meromorphic functions sharing four distinct values with their difference operators.
CERTAIN SEMISYMMETRY PROPERTIES OF (𝜅, 𝜇)-CONTACT METRIC MANIFOLDS
De, Uday Chand ; Jun, Jae-Bok ; Samui, Srimayee ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1237~1247
DOI : 10.4134/BKMS.b150638
The object of the present paper is to characterize
)-contact metric manifolds whose concircular curvature tensor satisfies certain semisymmetry conditions. We also verify that the result holds by a concrete example.
REEB FLOW SYMMETRY ON ALMOST COSYMPLECTIC THREE-MANIFOLDS
Cho, Jong Taek ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1249~1257
DOI : 10.4134/BKMS.b150656
We prove that the Ricci operator S of an almost cosymplectic three-manifold M is invariant along the Reeb flow, that is, M satisfies
if and only if M is either cosymplectic or locally isometric to the group E(1, 1) of rigid motions of Minkowski 2-space with a left invariant almost cosymplectic structure.
EQUIVALENCE CONDITIONS OF SYMMETRY PROPERTIES IN LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS
Lungiambudila, Oscar ; Massamba, Fortune ; Tossa, Joel ;
Bulletin of the Korean Mathematical Society, volume 53, issue 4, 2016, Pages 1259~1280
DOI : 10.4134/BKMS.b150666
The paper deals with lightlike hypersurfaces which are locally symmetric, semi-symmetric and Ricci semi-symmetric in indefinite Kenmotsu manifold having constant
-holomorphic sectional curvature c. We obtain that these hypersurfaces are totally goedesic under certain conditions. The non-existence condition of locally symmetric lightlike hyper-surfaces are given. Some Theorems of specific lightlike hypersurfaces are established. We prove, under a certain condition, that in lightlike hyper-surfaces of an indefinite Kenmotsu space form, tangent to the structure vector field, the parallel, semi-parallel, local symmetry, semi-symmetry and Ricci semi-symmetry notions are equivalent.